MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asczs0081 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the orange device came off and the needle left the safety base.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of damaged safety mechanism is confirmed but the exact cause could not be determined.One 20 ga x 0.75 in miniloc infusion set was returned for investigation.The device was returned in open packaging with ref: s02020-75 lot: ascz0081.The orange component from the safety mechanism was returned detached from the safety mechanism assembly.Microscopic observation of the safety mechanism assembly did not reveal any apparent mechanical damage.The safety mechanism could not be fully activated.The orange component was able to be reassembled and the safety mechanism was able to be successfully advanced.Based on the condition of the returned sample, possible contributing factors include excessive manipulation of the device and improper assembly.The condition of the device prior to package opening could not be determined; therefore, the complaint is confirmed but the exact cause remains unknown.A lot history review (lhr) of asczs0081 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9290428
Report Number3006260740-2019-03495
Device Sequence Number16756383
Product Code FPA
UDI-Device Identifier00801741048784
UDI-Public(01)00801741048784
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-75
Device Lot NumberASCZS0081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1